Sur la théorie du potentiel dans les domaines de John.

Título original Sur la théorie du potentiel dans les domaines de John.
Título inglés On the potential theory in John domains.
Título español Sobre la teoría del potencial en los dominios de John.
Autor/es Ancona, Alano
Organización Dép. Math. Univ. Paris Sud, Orsay, Francia
Revista 0214-1493
Publicación 2007, 51 (2): 345-396, 50 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Using rather elementary and direct methods, we first recover and add on some results of Aikawa-Hirata-Lundh about the Martin boundary of a John domain. In particular we answer a question raised by these authors. Some applications are given and the case of more general second order elliptic operators is also investigated. In the last parts of the paper two potential theoretic results are shown in the framework of uniform domains or the framework of hyperbolic manifolds.
Clasificación UNESCO 120221
Palabras clave español Teoría del potencial ; Operadores elípticos ; Desigualdad de Harnack
Icono pdf Acceso al artículo completo